# SDR DALA13009105636

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 405, RBL13-24 FLOORBEAM FOUND CORROSION IAW CORROSION TASK NR CP53-222-01I.   FLOORBEAM REPAIRED IAW PRI 511258-14, REV 0.
